# SDR 99ZZZX3092

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8337C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680101
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Broken
- Location: Magneto
- Part time: 662 hours
- Component: D6LN3P00
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF MAGNETO, NOTICED A GEAR TOOTH MISSING ON LEFT DISTRIBUTOR GEAR.
